On singularities of minimum time control-affine systems - Archive ouverte HAL Access content directly
Journal Articles SIAM Journal on Control and Optimization Year : 2022

On singularities of minimum time control-affine systems

(1, 2, 3) , (4, 5) , (5, 3) , (6, 7)
1
2
3
4
5
6
7

Abstract

Affine control problems arise naturally from controlled mechanical systems. Building on previous results [2, 8], we go one step further and prove that the extremal flow given by Pontrjagin maximum principle can be stratified. We also study the regularity of this flow in terms of regular-singular transition and prove that, as in the nilpotent approximation, the singularity of time minimizing extremals is logarithmic. We finally give global bounds on the number of such singularities and apply our results to the control of two and three bodies in space mechanics.
Fichier principal
Vignette du fichier
sicon.pdf (1.03 Mo) Télécharger le fichier
Origin : Files produced by the author(s)

Dates and versions

hal-01718345 , version 1 (27-02-2018)
hal-01718345 , version 2 (04-11-2021)

Identifiers

Cite

Jean-Baptiste Caillau, Jacques Fejoz, Michaël Orieux, Robert Roussarie. On singularities of minimum time control-affine systems. SIAM Journal on Control and Optimization, 2022, 60 (2), pp.1143-1162. ⟨10.1137/20M1366861⟩. ⟨hal-01718345v2⟩
866 View
315 Download

Altmetric

Share

Gmail Facebook Twitter LinkedIn More